# SDR DL72W951336

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2825W
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK AT NR 6 SLAT O/B ACT ROD END SUPPORT RIB.  FOUND DURING E-1 LTR CK.  REPAIRED PER MM 57-54-0 PG 803.
